Lower bounds of the topological entropy of maps of Y

Lluís Alsedà, JoséMiguel Moreno

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We give the best lower bound of the topological entropy of a continuous map f{hook} of the space Y = {z ε{lunate} C |z3 ε{lunate} [0, 1]} into itself, with f{hook}(0) = 0, as a function of its set of periods. © 1991.
Original languageEnglish
Pages (from-to)513-530
JournalJournal of Mathematical Analysis and Applications
Volume155
DOIs
Publication statusPublished - 1 Jan 1991

Fingerprint Dive into the research topics of 'Lower bounds of the topological entropy of maps of Y'. Together they form a unique fingerprint.

  • Cite this